# SDR ASAA2015090212936

- Difficulty date: September 2, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 26,543 hours, 8,111 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain Mast
- Part number: 346A31022
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST FOR APU FUEL SHROUD DRAIN IS CRACKED.  ACFT GROUNDED.  REMOVED APU FUEL SHROUD DRAIN MAST REF AMM 28-25-07-020-801.  INSTALLED DRAIN MAST IAW AMM 28-25-07-420-801.
